hair-loss

How to Manage Thinning Hair / hair loss

Thinning hair is a common condition that people of all ages and genders experience for a number of reasons. The medical term for this is alopecia, which basically means hair loss. People can often lose hair due to medication they might be taking, age, heredity, stress, an illness, or certain hairstyles and products. Although people typically associate this type of hair loss with men, it can and does affect women as well.
Women sometimes experience hair loss as they get older, but actually many of them experience it due to the way that they maintain their hair. The over manipulation of scalp with harsh products and styling tools can leave the hair damaged and easy to break off. Some people may experience traction alopecia, which is hair loss due to the overuse of certain hairstyles that pull the hair too tightly and gradually cause hair loss around the edges of the scalp.
As you go about trying to resolve the issue of thinning hair, it is first important to consider the reason behind the hair loss. It is normal for the hair to shed occasionally, but you might be concerned if it seems that you are shedding an unusual amount of hair. Take stock of what types of medications you are taking, your stress levels, family background, and what your hair care regimen is.

Better hair maintenance

Make an effort to be gentle with your hair by wearing loose hair styles, gently brushing your hair, or by applying fewer chemicals in your hair. The application of heat and chemicals like perms and bleaches as well as harsh management of the hair can cause breakage in some circumstances.

Lower your level stress levels

Some hair loss is related to high levels of stress. If you are feeling stressed out, then chances are that it might be exacerbating the hair loss. Studies have shown that meditation is an effective way to reduce stress.

See your doctor

If you have noticed other types of symptoms or if you suspect that it may be the result of an underlying illness then you should consult with your physician. Also, inquire with your physician if you believe that the hair loss may have been associated with any type of medication you may be taking. Even if you are experiencing some hair loss, it usually possible for the hair to grow back eventually.